# SDR REXA2017102201121

- Difficulty date: October 22, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 22,300 hours, 14,452 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING IS CRACKED AT THE BASE OF THE HANDLE.  REMOVED AND REPLACED MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING IAW  SRM 51-42-21. PERFORMED OPS TEST IAW AMM    
52-42-00-710-801 STEP 4 A, OPS CHECKED GOOD.
